# SDR SIMA20150724004

- Difficulty date: July 24, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 26,893 hours, 22,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520555003
- Condition: Damaged
- Location: Frames 23-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND A SCRATCH & GOUGE BETWEEN FRAME 23 - 25 & STRINGER 20L & 20R.  AIRCRAFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON SCRATCH & GOUGE BETWEEN FR 23 - 25 & STRINGERS 20L & 20 IAW ERS-EM-53MR-1505.  AIRCRAFT T WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIR MATERIALS, DOUBLER AL2024-T3 0.063
